# SDR DHL2001707009

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- Engine: Pwa JT8D7B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

T/O THRUST LEFT MANIFOLD DUCT PRESSURE ROSE TO 100PSI DEFERRED PER MAINT. CONTROL 36-11-1 MB. WHEN ATTEMPTING TO START ENGINES TO CHECK PRESSURIZATION, NR 1 ENG WOULD NOT START.  NO DUCT PRESSURE DROP AND START VALVE OPEN LIGHT DID NOT ILLUMINATE.  RESET C/B- NO HELP. R&R BLEED CONTROL VALVE NR 1 ENG. OPS CK'S GOOD IAW M/M 36-10-1. NO LEAKS NOTED.
